# SDR JJBA202008143020

- Difficulty date: August 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 32,900 hours, 21,784 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Cracked
- Location: Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LEADING EDGE RT SHOWS EVIDENCE OF CRACK AT NR 8 VORTILON.  R & R RT LEADING EDGE NR 3.  OPS CHECK SAT.
